Global descent obstructions for varieties

Abstract : We show how to transport descent obstructions from the category of covers to the category of varieties. We deduce examples of curves having $\QQ$ as field of moduli, that admit models over every completion of $\QQ$, but have no model over $\QQ$.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00630393
Contributor : Jean-Marc Couveignes <>
Submitted on : Sunday, October 9, 2011 - 7:02:19 PM
Last modification on : Friday, October 25, 2019 - 1:58:00 AM

Links full text

Identifiers

Collections

Citation

Jean-Marc Couveignes, Emmanuel Hallouin. Global descent obstructions for varieties. Algebra & Number Theory, Mathematical Sciences Publishers 2011, 5 (4), pp.431-463. ⟨10.2140/ant.2011.5.431⟩. ⟨hal-00630393⟩

Share

Metrics

Record views

276